# SDR AALA201508239005

- Difficulty date: August 22, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, PAX CREW DOOR 832, DOOR ASSIST CYLINDER DIMENSION A, BETWEEN FINGER & STRIKER LEVER DAMPER MECHANISM, OUT OF ADJUSTMENT.  ADJUSTED IAW AMM 53-13-14-820-002-A.
